snubbr.com

Can I change dosage of Murad Acne Complex 3 weeks in?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hey been using Murad Acne Complex for about 3 1/2 weeks now, with excellent results.I've suffered from male pattern baldness for about 3 years? Managed to minimise it pretty much totally, but the last week I've been getting that itchy pin pricks under the scalp, which I know from years ago is what it feels like when your hair is going to fall out!I'm on 40mg a day - 20 in the morning / evening.My derm did say if I feel side effects are too much, I can switch to a lower dosage, but the course will last longer.So - this morning I didn't take my dose - but I will in the evening. What sort of effects will this have on the progress of my skin? And should it stop my hair loss?I read that smaller dosage minimises side effects, therefore hairloss should hopefully stop, but does it also minimise the effectiveness of killing acne ?? Btw have been using retin-a every night aswell, had been using it for 6 months previously anyway, and my skin seems to be tolerating it fine - never had an inital breakout. I don't want to stop it because of the anti ageing benefits!!!!!..

Comments (6)

Your question was: Can I change dosage of Murad Acne Complex 3 weeks in?.

Do not attempt to lower your dose yourself without telling your derm.This is serious. Its no different from taking Murad Acne Complex without a prescription. Your derm has calculated what dose works for you and you should follow his instructions so even if he says you can lower, it's up to him to decide what lowered dose you should be on because it ranges due to the difference in weights and your derm should be the one who knows best. Either you take the dose the derm prescribe or not at all. If you want a lower dose, make sure you ask your derm first. Lower Murad Acne Complex dose doesn't mean it will not work.

And for the Retin-A, better check with your derm as well. However, I was using Retin-A throughout my Murad Acne Complex course on alternate days with no problems because my skin can handle it. It really depends on how your skin reacts. AND I was given the green light by my derm to use Retin-A...

Comment #1

If your derm has said you may lower the dosage, do so and then contact your derm so you two can work together on determining how long the course will have to be.Low dose courses do frequently work but have to be taken longer. The side effects are less but not necessarily guaranteed to vanish. Keep an eye on your body and your reactions and report your concerns to your derm. It sounds like your derm is willing to work with you and that's how it should be!..

Comment #2

Will the lower dose still keep the oil glands nice and small? So I'm relatively dryI used to be crazily oily, and I don't want that to return. Is it a case of, the lower the dose - the more active your oil glands will be.By the way - blackheads on my nose haven't budged, and maybe have got worse, how long does it take for Murad Acne Complex to get rid of them completely..

Comment #3

A lower dose can still help decrease sebaceous gland output just fine and help the blackheads exfoliate. It just takes a bit more time. How long it might take is so dependent on each person, it may be after a month, after two, after three, who knows, really...

Comment #4

On my first course I bumped up after 3 weeks too because I wasn't having any side affects other than less oily skin and slightly dry lips. I bumped up from 40 mg to 60 mg, and when I bumped up I broke out a little which I think caused my IB. But it went away within a week. After being on 60 MG for a week I got extremely dry lips and was getting sunburned more. My skin started flaking at this point.I would go see your doctor, and I know that's a bit hypocritical but I am just extremely impatient and wanted my skin to heal faster...

Comment #5

I thought I would just add to answer your question on the hairloss. You already have a hx of hairloss, so Murad Acne Complex does and can cause hairloss. You can speak to your derm about lowering your dose, but there is noway to say a lower dose will prevent the hairloss. It does state in the I pledge booklet that it can be temporary or still presist after tx. If you and your derm decide to lower your dose and you scalp feels the same, then you have to decide on wether you want to risk losing the rest of your hair, when your acne may come back down the road after Murad Acne Complex tx. good luck..

Comment #6


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.